# SDR CALA2017051201355

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 76,403 hours, 7,379 cycles
- Engine: Ge GE9090B
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part serial: 900242
- Condition: Making Metal
- Location: Nr 1
- Part time: 77,321 hours, 7,466 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

GEAR CONFIG T/O WARNING ON TAKEOFF DUE TO SLOW  LEFT ENG SPOOL U P T/S AND FOUND METAL IN THE TAILPIPE.  REQUIRES ENGINE CHANGE. REMOVED #1 ENGINE DUE TO DAMAGE REMOVED #1 ENGINE AS PER WORKCARD 25-7100-1-0900.
